MathSciNet Relay Station
MathSciNet bibliographic data
MR1303648 60G15 (60F05 60G35)
Slud, Eric V. MWI representation of the number of curve-crossings by a differentiable Gaussian process, with applications. Ann. Probab. 22 (1994), no. 3, 1355–1380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement